# SDR SWIA202266496

- Difficulty date: August 2, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, RH REAR PRESSURE BULKHEAD UPPER CLIP IS CRACKED     (C-CHECK RO 9/12/2022)    REMOVED AND INSTALLED NEW CLIP ON AFT EQUIPMENT BAY, RH REAR PRESSURE BULKHEAD AT STGR 15R REF CRJ200 SRM 51-42-21, DWG NO 601-35012 REV D. COMPLIED WITH 51-900-1003-SKY
